# SDR IPXA12575418

- Difficulty date: September 20, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 28,753 hours, 13,433 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO FLOORBOARD 241XFF DAMAGED.  FABRICATED FLOORBOARD IAW EO B757-5320-9692-H.
